RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 3, страницы 120–126 (Mi emj137)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Best polynomial approximations and widths of certain classes of functions in the space $L_2$

G. A. Yusupov

Tajik National University, 734025, Tajikistan, Dushanbe, Rudaki Av. 17

Аннотация: In the paper exact values of the $n$-widths are found for the class of differentiable periodic functions in the space $L_2[0,2\pi]$, satisfying the condition
$$ (\int^t_0\tau\Omega^{2/m}_m(f^{(r)},\tau) d\tau)^{m/2}\le\Phi(t), $$
where $0<t\le\pi/n$, $m,n,r\in\mathbb N$, $\Omega_m(f^{(r)},\tau)$ is the generalized modulus of continuity of order $m$ of the derivative $f^{(r)}\in L_2[0,2\pi]$, and $\Phi(t)$, $0\le t<\infty$ is a continuous non-decreasing function, such that $\Phi(0)=0$ and $\Phi(t)>0$ for $t>0$.

Ключевые слова и фразы: best polynomial approximations, generalized modulus of continuity, extremal characteristics, widths.

Полный текст: PDF файл (397 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 42A10
Поступила в редакцию: 04.10.2011
Исправленный вариант: 15.06.2012
Язык публикации: английский

Образец цитирования: G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126

Цитирование в формате AMSBIB
\RBibitem{Yus13}
\by G.~A.~Yusupov
\paper Best polynomial approximations and widths of certain classes of functions in the space~$L_2$
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 3
\pages 120--126
\mathnet{http://mi.mathnet.ru/emj137}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj137
  • http://mi.mathnet.ru/rus/emj/v4/i3/p120

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. R. Langarshoev, “Sharp inequality of Jackson–Stechkin type and widths of functional classes in the space $L_2$”, Eurasian Math. J., 5:1 (2014), 122–134  mathnet
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:137
    Полный текст:52
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020